Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence of solutions in a cone for nonlinear alternative problems

Author: Juan J. Nieto
Journal: Proc. Amer. Math. Soc. 94 (1985), 433-436
MSC: Primary 47A15; Secondary 35G20
MathSciNet review: 787888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the alternative method we present sufficient conditions for the existence of positive solutions to nonlinear equations at resonance and extend a well-known result of Cesari and Kannan.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 35G20

Retrieve articles in all journals with MSC: 47A15, 35G20

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society